# SDR WTAA960109

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Birdstrike
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LAX - BIRD STRIKE REPORTED ON FIRST OFFICERS WINDSHIELD.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION, NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
